Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Severe stomach pain, light headed and weak. Taking pre natal vitamin, pain under ribs. Suggestion?

For about a week I have been having really bad stomach pain that intensifies when I am up and around and gets better when I rest. Lightheaded And feeling weak. I was taking a prenatal vitamin which I have discontinued because I read that it can cause stomach pain in non pregnant women. The pain is under my ribs I my upper section of my torso. Feels crampy. Now my stools for the last few days have been black and grainy.
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
HELLO, I AM DR. TIWARI .FROM YOUR HISTORY IT APPEARS THAT YOU ARE SUFFERING FROM DRUG INDUCED GASTRITIS.MOST PROBABLY YOU ARE TAKING IRON PREPARATION WHICH CAN CAUSE ABDOMINAL PAIN AND BLACK STOOLS.STOP THIS MEDICINE FOR A WHILE AND TAKE LIGHT DIET. GET WELL SOON.
Answered: Tue, 4 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor